Alert archive / Kentucky / River Flood Warnings in 2018

River Flood Warning 37, NWS Louisville, KY

September 9, 2018Bourbon County, Kentucky

NWS Louisville, KY issued this river flood warning at Sep 9, 2018, 12:12 PM EDT for Bourbon County, Kentucky. It took effect at Sep 9, 2018, 2:12 PM EDT. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Sep 9, 2018, 12:12 PM EDT (16:12 UTC)
In effect from
Sep 9, 2018, 2:12 PM EDT
Expired
Sep 11, 2018, 11:40 AM EDT
In force
45 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Moderate

County Bourbon County, KY

The radar

The Jackson,KY radar (KJKL), 100 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stoner Creek at Paris (PRSK2).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

257 
WGUS43 KLMK 091612
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
1212 PM EDT Sun Sep 9 2018

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Stoner Creek at Paris

affecting the following counties in Kentucky...Bourbon.

.Heavy rain over the last several hours will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-101011-
/O.NEW.KLMK.FL.W.0037.180909T1812Z-180910T2100Z/
/PRSK2.2.ER.180909T1812Z.180910T0200Z.180910T1500Z.NO/
1212 PM EDT Sun Sep 9 2018

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Stoner Creek at Paris.
* until Monday afternoon.
* At 11:15 AM Sunday the stage was 15.8 feet. 
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 22.7 feet by tonight. The river will fall below flood 
  stage by Monday late morning.


&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$
4 follow-up statements
067 
WGUS83 KLMK 100237
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1037 PM EDT Sun Sep 9 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
  Licking River at Blue Licks Spring 
 
affecting the following counties in Kentucky...Bourbon...Nicholas...
Robertson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-101537-
/O.EXT.KLMK.FL.W.0037.000000T0000Z-180911T1300Z/
/PRSK2.1.ER.180909T1733Z.180910T0800Z.180911T0700Z.NO/
1037 PM EDT Sun Sep 9 2018

The Flood Warning continues for
  the Stoner Creek at Paris.
* until Tuesday morning.
* At 10:15 PM Sunday the stage was 20.2 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.8 feet by 
  early Monday. 
* Impact...At 22.0 feet...Water in the yards of homes along Taylor, 
  Chambers, Stoner Avenues and Catherine Street.
* Flood History...This crest compares to a previous crest of 23.1  
  feet on May 31 2004.

&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$

KYC181-201-101537-
/O.EXT.KLMK.FL.W.0038.000000T0000Z-180913T0742Z/
/BLSK2.1.ER.180909T1900Z.180910T1800Z.180913T0142Z.NO/
1037 PM EDT Sun Sep 9 2018

The Flood Warning continues for
  the Licking River at Blue Licks Spring.
* until late Wednesday night.
* At 10:00 PM Sunday the stage was 29.1 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.0 feet by 
  Monday early afternoon.
* Flood History...This crest compares to a previous crest of 31.4  
  feet on Apr 5 2008.

&&

LAT...LON 3828 8387 3847 8417 3857 8426 3858 8413
      3848 8401 3835 8379             

$$

MRC
762 
WGUS83 KLMK 101454
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1054 AM EDT Mon Sep 10 2018

...The Flood Warning continues for the following rivers in 
Kentucky...

  Stoner Creek at Paris 
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-111252-
/O.CON.KLMK.FL.W.0037.000000T0000Z-180911T1300Z/
/PRSK2.1.ER.180909T1733Z.180910T0930Z.180911T0700Z.NO/
1054 AM EDT Mon Sep 10 2018

The Flood Warning continues for
  the Stoner Creek at Paris.
* until Tuesday morning.
* At 10:15 AM Monday the stage was 20.4 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Tuesday.
* Impact...At 20.0 feet...Water enter yards of homes downstream of 
  water plant. Parts of the Garrard Park flood.
* Flood History...This crest compares to a previous crest of 20.5  
  feet on Feb 17 2003.

&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$
531 
WGUS83 KLMK 110201
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1001 PM EDT Mon Sep 10 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris 
 
affecting the following counties in Kentucky...Bourbon.

...The Flood Warning continues for the following rivers in 
Kentucky...

  Licking River at Blue Licks Spring 
 
affecting the following counties in Kentucky...Nicholas...Robertson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-111600-
/O.EXT.KLMK.FL.W.0037.000000T0000Z-000000T0000Z/
/PRSK2.1.ER.180909T1733Z.180911T0600Z.000000T0000Z.NO/
1001 PM EDT Mon Sep 10 2018

The Flood Warning continues for
  the Stoner Creek at Paris.
* until further notice.
* At  9:15 PM Monday the stage was 20.3 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.6 feet by 
  after midnight Tuesday then begin falling.
* Impact...At 20.0 feet...Water enter yards of homes downstream of 
  water plant. Parts of the Garrard Park flood.

&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$

KYC181-201-111600-
/O.CON.KLMK.FL.W.0038.000000T0000Z-180913T0818Z/
/BLSK2.1.ER.180909T1900Z.180910T1330Z.180913T0218Z.NO/
1001 PM EDT Mon Sep 10 2018

The Flood Warning continues for
  the Licking River at Blue Licks Spring.
* until late Wednesday night.
* At  9:00 PM Monday the stage was 30.8 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday before midnight.

&&

LAT...LON 3828 8387 3847 8417 3857 8426 3858 8413
      3848 8401 3835 8379             

$$

MRC
403 
WGUS83 KLMK 111540
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1140 AM EDT Tue Sep 11 2018

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Stoner Creek at Paris
 
affecting the following counties in Kentucky...Bourbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC017-111610-
/O.CAN.KLMK.FL.W.0037.000000T0000Z-180911T1540Z/
/PRSK2.1.ER.180909T1733Z.180910T2145Z.180911T1417Z.NO/
1140 AM EDT Tue Sep 11 2018

The flood warning is cancelled for
  the Stoner Creek at Paris.
* At 11:15 AM Tuesday the stage was 17.7 feet. 
* Flood stage is 18.0 feet.
* Fell below flood stage at 10:17 AM Tuesday.
* Forecast...The river will continue to fall to 14.1 feet by 
  Wednesday morning.


&&

LAT...LON 3804 8413 3816 8425 3829 8433 3835 8422
      3823 8414 3811 8401             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Sep 9, 11:01 AM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Sep 9, 11:01 AM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1101 AM EDT Sun Sep 9 2018

.Forecast Update...
Issued at 1101 AM EDT Sun Sep 9 2018

After coordinating with IND and ILN, have decided to drop the Flash
Flood Watch from southern Indiana and parts of extreme north central
Kentucky. Only light rains are expected in those areas today. Will
hold on to the watch in the Blue Grass where higher rainfall rates
have been experienced this morning and will continue into this
afternoon.

At 11am EDT low pressure was centered near Lawrenceburg with a cold
front dropping southwest to around Scottsville. Scattered
thunderstorm development will be possible ahead of these features
this afternoon, though widespread clouds and rain will keep
instability in check.

Dropped afternoon high temps a few degrees in the north in region of
heavy cloudcover, patchy light rain, and northeast breezes. At 11am
some reporting sites in southern Indiana were still in the upper 50s.

&&

.Short Term...(Today and tonight)
Issued at 400 AM EDT Sun Sep 9 2018

At this hour, we have a broad low pressure area over Central
Kentucky with water vapor imagery showing a continued plume of moist
air coming up out of the southwest. The surface feature is not
moving much, as are the warm front extending east from near
Shepherdsville to Lexington. The surface low should start
accelerating eastward today as an upper trough sharpens and moves
across the Midwest. The surface low may start deepening a little as
this occurs, perhaps causing more watch to thunderstorms in our east
for possible short-lived spinups, similar to yesterday over Western
Kentucky.

Given yesterday's rainfall over the northern half of the region, any
further heavier rain showers associated with this surface low will
have a chance for flash flooding to occur again. Though overall QPF
amounts will be lower today, this package calls for 1-2 inches in
our Bluegrass counties and less to the west and south, will maintain
the Flood Watch as is. Could probably trim off some of our northwest
counties as the morning continues.

Once the upper trough kicks the front east of the region, we should
dry out, though low clouds likely will persist tonight. Temperatures
today will have a broad range, likely not reaching the 70s in our
northern counties to near 80 around Lake Cumberland. Lows tonight,
under a general west to northwest wind will fall into the 50s for
some locations.

.Long Term...(Monday through Saturday)
Issued at 245 AM EDT Sun Sep 9 2018

Monday morning, the surface low that was Gordon is expected to be on
the northern state line of Ohio. Its trailing cold front with
associated rainfall will come as close as eastern Kentucky. A few
chances of showers will remain in the eastern parts of the Bluegrass
and south-central Kentucky in the CWA. This front will continue to
quickly move east ahead of an advancing surface high that will move
east from Missouri and Iowa. As this high takes hold over the CWA,
rain chances will continue to drop.

Wednesday, the weakly amplified upper trough lifts to the north into
the main flow. The NAM develops a surface low that creates northward
flow at the mid and lower levels bringing moisture and a chance of
rain to central Kentucky. The GFS downplays this with no surface low
and much lower moisture transport and rain chances.

Through the weekend, Florence moves into the picture. If Florence
continues on its current forecasted path, which leads it to the
Atlantic Coast, it's going to influence synoptic flow for the
eastern US. Models try to push broken precipitation into the CWA on
disturbances interacting with Florence. In the updated forecast,
things were kept mostly dry for areas to the north and west in the
CWA. Areas to the south and east were left with low (10-20%) chances
of precipitation on and off from Thursday through Sunday.

&&

.Aviation...(12Z TAF Issuance)
Issued at 645 AM EDT Sun Sep 9 2018

Poor flying conditions next 24-30 hours, as tropical moisture
continues to bring early morning showers but of more concern
persistent lower ceilings. Consensus of high-res guidance keeps most
of the region in IFR ceilings this period. Winds are somewhat
variable after earlier storms passed through and as a broad surface
low remains over the region. Expect winds to become more west and
northwesterly as the day goes on and as that low heads out to the
northeast.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch until 8 PM EDT this evening for KYZ032-033-
     035>037-040>043-048-049-057.

&&

Update...13
Short Term...RJS
Long Term...KDW
Aviation...RJS
Hazardous weather outlook, Sep 9, 10:51 AM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1051 AM EDT Sun Sep 9 2018

KYZ032-033-035>037-040>043-048-049-057-101500-
Trimble-Henry-Franklin-Scott-Harrison-Woodford-Fayette-Bourbon-
Nicholas-Jessamine-Clark-Madison-
Including the cities of Bedford, Milton, New Castle, Frankfort,
Georgetown, Cynthiana, Versailles, Lexington, Paris, Carlisle,
Nicholasville, Winchester, and Richmond
1051 AM EDT Sun Sep 9 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This hazardous weather outlook is for portions of central Kentucky.

.DAY ONE...Today and Tonight.

Numerous showers and a few thunderstorms are forecast today. Given
saturated grounds from Saturday's rains, any heavier showers have
some potential to cause flooding. Brief gusty winds will also be
possible with any storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report high rainfall amounts and any
flooding and higher wind gusts today.

KYZ039-046-047-054>056-064>067-073>078-081-082-101500-
Anderson-Washington-Mercer-Marion-Boyle-Garrard-Green-Taylor-Casey-
Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Lawrenceburg, Springfield, Harrodsburg,
Lebanon, Danville, Lancaster, Greensburg, Campbellsville, Liberty,
Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia,
Jamestown, Burkesville, and Albany
1051 AM EDT Sun Sep 9 2018 /951 AM CDT Sun Sep 9 2018/

This hazardous weather outlook is for portions of central Kentucky.

.DAY ONE...Today and Tonight.

Widely scattered thunderstorms will be possible this afternoon. A
few could produce gusty winds and possibly even a brief tornado.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any instances of high winds and
wind damage this afternoon.

INZ076>079-083-084-089>092-KYZ023>031-034-038-045-053-061>063-
070>072-101500-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Shelby-Spencer-Nelson-Larue-Butler-Edmonson-Hart-Logan-Warren-
Simpson-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Shelbyville,
Taylorsville, Bardstown, Hodgenville, Morgantown, Brownsville,
Horse Cave, Russellville, Bowling Green, Franklin, and Providence
1051 AM EDT Sun Sep 9 2018 /951 AM CDT Sun Sep 9 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

13

In the hours before

Local storm report, Sep 9, 6:19 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 AM EDT SUN SEP 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     FLASH FLOOD      1 SSW LOUISVILLE        38.24N 85.78W
09/08/2018                   JEFFERSON          KY   BROADCAST MEDIA

            *** 1 FATAL ***
            UPDATED REPORT FROM EARLIER. A MALE DRIVER
            OF A YELLOW CAB WAS TRAVELING WESTBOUND
            TOWARDS A RAILROAD UNDERPASS AT 13TH AND OAK
            STREETS. AFTER ENTERING THE WATER, THE
            VEHICLE HE WAS DRIVING, STOPPED MOVING
            FORWARD AND THE ENGINE STOPPED. THE DRIVER
            WAS UNABLE TO GET OUT OF THE VEHICLE. BY THE
            TIME EMERGENCY CREWS ARRIVED, THE VEHICLE
            WAS FULLY SUBMERGED. THE MAN WAS REMOVED
            FROM THE VEHICLE AND PRONOUNCED DEAD AT THE
            SCENE.

&&

KDW
Local storm report, Sep 9, 6:40 AM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 AM EDT SUN SEP 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 W FLOYDS KNOBS        38.32N 85.90W
09/09/2018  M4.07 INCH       FLOYD              IN   COCORAHS

            24-HOUR RAINFALL TOTAL.

&&

RJS
Local storm report, Sep 9, 6:45 AM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 AM EDT SUN SEP 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     HEAVY RAIN       LEAVENWORTH             38.20N 86.35W
09/09/2018  M6.88 INCH       CRAWFORD           IN   CO-OP OBSERVER

            24-HOUR RAINFALL TOTAL.

&&

RJS
Local storm report, Sep 9, 6:46 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 AM EDT SUN SEP 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     HEAVY RAIN       BEECHWOOD               38.20N 86.42W
09/09/2018  M5.81 INCH       CRAWFORD           IN   CO-OP OBSERVER

            24-HOUR RAINFALL TOTAL.

&&

RJS
Local storm report, Sep 9, 8:28 AM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
828 AM EDT SUN SEP 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      3 NW RUCKERVILLE        37.97N 84.13W
09/09/2018                   CLARK              KY   911 CALL CENTER

            STATE ROAD 89, IRVINE RD, UNDERWATER IN A 1
            TO 2 MILE SECTION SOUTHEAST OF WINCHESTER,
            KY.

&&
Local storm report, Sep 9, 10:49 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1049 AM EDT SUN SEP 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     FLOOD            3 NW RUCKERVILLE        37.97N 84.14W
09/09/2018                   CLARK              KY   BROADCAST MEDIA

            SOCIAL MEDIA VIDEO FROM BROADCAST MEDIA
            SHOWS LARGE AMOUNT OF FLOODING ALONG IRVINE
            ROAD SOUTHEAST OF WINCHESTER.

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:12 PM EDTAreal Flood AdvisoryLMKJefferson, Oldham4 hr
Sep 8, 8:21 PM EDTFlash Flood WarningLMKJefferson, Oldham4 hr
Sep 8, 8:28 PM EDTSpecial Weather StatementLMKJefferson32 min
Sep 8, 8:44 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer31 min
Sep 8, 8:48 PM EDTSpecial Weather StatementLMKJefferson27 min
Sep 8, 8:50 PM EDTAreal Flood AdvisoryLMKBullitt115 min
Sep 8, 9:02 PM EDTSevere Thunderstorm WarningLMKJefferson, Shelby, Spencer28 min
Sep 8, 9:08 PM EDTFlash Flood WarningLMKOldham, Shelby, Spencer4 hr
Sep 8, 9:31 PM EDTSpecial Weather StatementLMKAnderson, Shelby29 min
Sep 8, 9:45 PM EDTAreal Flood AdvisoryLMKAnderson, Franklin, Shelby, Spencer, Woodford3 hr
Sep 8, 9:52 PM EDTAreal Flood AdvisoryLMKHenry, Shelby, Trimble3 hr
Sep 8, 10:05 PM EDTSpecial Weather StatementLMKAnderson, Franklin, Scott, Woodford40 min
Sep 8, 10:21 PM EDTAreal Flood AdvisoryLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 4 more4 hr
Sep 8, 10:36 PM EDTSpecial Weather StatementLMKFayette, Jessamine39 min
Sep 8, 11:07 PM EDTAreal Flood AdvisoryLMKBourbon, Clark, Harrison, Nicholas3 hr
Sep 9, 12:13 AM EDTAreal Flood WarningLMKBullitt, Jefferson3 hr
Sep 9, 7:17 AM EDTAreal Flood AdvisoryLMKClark, Fayette, Garrard, Jessamine, Madison, Mercer3 hr
Sep 9, 7:57 AM EDTFlash Flood WarningLMKClark2 hr
Sep 9, 8:33 AM EDTAreal Flood AdvisoryLMKAnderson, Bourbon, Fayette, Jessamine, Mercer, Washington and 1 more3 hr
Sep 9, 9:48 AM EDTAreal Flood AdvisoryLMKBoyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more3 hr
Sep 9, 9:53 AM EDTAreal Flood WarningLMKClark6 hr
Sep 9, 9:59 AM EDTAreal Flood AdvisoryLMKBourbon, Harrison, Nicholas3 hr
Sep 9, 11:30 AM EDTAreal Flood AdvisoryLMKAnderson, Bourbon, Fayette, Jessamine, Mercer, Washington and 1 more4 hr
Sep 9, 12:49 PM EDTAreal Flood AdvisoryLMKBoyle, Fayette, Garrard, Jessamine, Madison, Mercer116 min
Sep 9, 1:11 PM EDTAreal Flood AdvisoryLMKAllen, Simpson, Warren3 hr
Sep 9, 1:15 PM EDTFlash Flood WarningLMKJessamine3 hr
Sep 9, 2:54 PM EDTRiver Flood WarningLMKNicholas, Robertson4 days
Sep 9, 3:44 PM EDTFlash Flood WarningLMKJessamine5 hr
Sep 9, 3:46 PM EDTAreal Flood AdvisoryLMKAdair, Casey, Clinton, Cumberland, Lincoln, Metcalfe and 2 more3 hr
Sep 9, 4:14 PM EDTSpecial Weather StatementLMKClinton, Cumberland, Russell31 min

Nearby

River Flood Warnings in Kentucky, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.